# SDR ASAA2024100953700

- Difficulty date: October 9, 2024
- Submitted: November 9, 2024
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 70,559 hours, 36,836 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A550425
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA, FLOOR BEAM STA 328 HAS CORROSION AT RBL 50 TOP SURFACE. GROUNDED - YES. REPAIRED FLOOR BEAM STA 328 IAW ALASKA EA# 700-53EA-27760 REV 00W=1.3" O=.125" R=.070 L=1.9" D=.055".
